TITLE

ON A FIXED POINT THEOREM OF KRASNOSEL'SKII TYPE AND APPLICATION TO INTEGRAL EQUATIONS

AUTHOR(S)
Le Thi Phuong Ngoc; Nguyen Thanh Long
PUB. DATE
January 2006
SOURCE
Fixed Point Theory & Applications;2006, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article focuses on a study on a fixed point theorem of Krasnosel'skii type and application to integral equations. The result is applied to determine the existence of asymptotically stable solutions of nonlinear integral equations. Some fixed point theorems of Krasnosel'skii type for operators of the form U + C on a bounded closed convex subset of a locally convex space, where C is fully continuous and Un satisfies contraction-type conditions are set. Illustrated examples for the results are also provided.
ACCESSION #
24274993

 

Related Articles

  • SOME REMARKS ON A FIXED POINT THEOREM OF KRASNOSELSKII. Avramescu, Cezar // Electronic Journal of Qualitative Theory of Differential Equatio;Mar2003, p1 

    Using a particular locally convex space and Schaefer's theorem, a generalization of Krasnoselskii's fixed point Theorem is proved. This result is further applied to certain nonlinear integral equation proving the existence of a solution on IR[sub+] = [0, + 8).

  • Application of Fixed point theorem to nonlinear integral equations. Kakde, R. V.; N., Patil A. // Indian Streams Research Journal;May2012, Vol. 2 Issue 4, Special section p1 

    Nonlinear integral equations have been a topic of great interest among the mathematicians working in the field of non linear analysis since long time. Krasnoselskii[5] and references given therein. Nonlinear functional integral equations have also been discussed in the literature. e.g....

  • Fixed Point Theorems in Ordered Banach Spaces and Applications to Nonlinear Integral Equations. Agarwal, Ravi P.; Hussain, Nawab; Taoudi, Mohamed-Aziz // Abstract & Applied Analysis;2012, p1 

    We present some new common fixed point theorems for a pair of nonlinear mappings defined on an ordered Banach space. Our results extend several earlier works. An application is given to show the usefulness and the applicability of the obtained results.

  • EXISTENCE RESULTS FOR SOME NONLINEAR INTEGRAL EQUATIONS. Lauran, Monica // Miskolc Mathematical Notes;2012, Vol. 13 Issue 1, p67 

    In this paper we shall establish sufficient conditions for the existence of solutions of the integral equation of Volterra type and for its solvability in Banach space and CL: The main tools used in our study are the nonexpansive operator technique, contraction principle and Schaefer's fixed...

  • Quasi-weak convergence with applications in ordered Banach space. Yang Guangchong // Applied Mathematics & Mechanics;Nov1999, Vol. 20 Issue 11, p1291 

    In the paper quasi-weak convergence is introduced in ordered Banach space and it is weaker than weak convergence. Besed on it, the fixed point existence theorem of increasing operator is proved without the suppose of continuity and compactness in the sense of norm and weak compactness and is...

  • Krasnoselskii-type fixed-point theorems for weakly sequentially continuous mappings. Garcia-Falset, J.; Latrach, K. // Bulletin of the London Mathematical Society;Feb2012, Vol. 44 Issue 1, p25 

    In this article, we establish some fixed-point results of Krasnoselskii type for the sum of two weakly sequentially continuous mappings that extend previous ones. In the last section, we apply such results to study the existence of solutions to a nonlinear integral equation modelled in a Banach...

  • FIXED POINT TECHNIQUES AND STABILITY IN NONLINEAR NEUTRAL DIFFERENTIAL EQUATIONS WITH VARIABLE DELAYS. Ardjouni, Abdelouaheb; Djoudi, Ahcene // Matematicki Vesnik;2013, Vol. 65 Issue 2, p271 

    In this paper we use fixed point techniques to obtain asymptotic stability results of the zero solution of a nonlinear neutral differential equation with variable delays. This investigation uses new conditions which allow the coefficient functions to change sign and do not require the...

  • Coupled fixed point theorems in partially ordered metric spaces and application. AGHAJANI, ASADOLLAH; ABBAS, MUJAHID; KALLEHBASTI, EHSAN POURHADI // Mathematical Communications; 

    In this paper, we prove some coupled fixed point theorems for contractive mappings in partially ordered complete metric spaces under certain conditions to extend and complement the recent fixed point theorems according to Lakshmikantham and Ćirić [V. Lakshmikantham, L. Ćirić,...

  • Fixed Point and the Contraction Mapping Principle with Application to Nonlinear Integral Equation of Radiative Transfer. Okereke, Emmanuel C. // Advances in Natural & Applied Sciences;May-Aug2009, Vol. 3 Issue 2, p170 

    Let F be an operator mapping a set X into itself. A point x ϵ X is called a fixed point of F if x = F(x). Hence finding a fixed point on an operator F is equivalent to obtaining a solution of f(x) = 0. By this research work, we consider the contraction mapping principle and its application in...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics